Home » Frequently asked Questions on Health » When I take anti-allergics, why do I feel so passive?

When I take anti-allergics, why do I feel so passive?

Q: I am 37 years old suffering from allergic coryza and whenever I take an anti-allergic like Avil, chlorphineramine etc, my body temperature becomes low and I feel passive. Whenever I take B-complex I face acidity. What could be the reason?

A:Passiveness and lethargy are side effects of drugs like Avil and this side effect can be more pronounced in some individuals. I would suggest: 1) Use of other antihistamines like fexofenadine,laevocetrizine etc. 2) Some individuals may show a good response to medicines like monteleukast. Feeling of acidity can occur with some B complex preparations and again there can be inter-individual variability. There is no correlation between symptoms with anti-histaminic agents like Avil and B complex.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------